# SDR A6WA2016122844687

- Difficulty date: December 22, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 32,181 hours, 30,874 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3500489
- Condition: Damaged
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15R DAMAGED BETWEEN BS 559+112 AND 574
